Skip to content
CLICK HERE TO FIND PRODUCTS APPROVED BY EPA FOR USE AGAINST COVID VIRUS.
CLICK HERE TO FIND PRODUCTS APPROVED BY EPA FOR USE AGAINST COVID VIRUS.

Motrin Ibuprofen Pain Relief/Fever Reducer Tablets, 2 Per Pack, 50 ea

$13.13
These Motrin IB Ibuprofen for Pain Relief/ Fever Reducer Tablets are designed for temporary relief of minor pain. They can be taken to help headaches, muscular aches, toothaches, backaches and menstrual cramps. This Motrin Pain Reliever tablets also help temporarily reduce fevers. This 50 count package of 200mg each Motrin tablets contains 50 pouches, each holding two tablets.


Ingredients: Ibuprofen 200mg, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, FD&C Yellow#6, Hypromellose, Iron Oxide, Magnesium Stearate, Polydextrose, Polyethylene Glycol, Pregelatinized Starch, Propylene Glycol, Shellac, Stearic Acid, Titanium Dioxide. *Nonsteroidal Anti-Inflammatory Drug.
google.com, pub-2313590207133608, DIRECT, f08c47fec0942fa0